# SDR SWIA200718698

- Difficulty date: July 26, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 12,264 hours, 10,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RBL42 FLOOR SUPPORT ANGLE IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED NEW REPAIR ANGLE AND SPLICE AT FS 621 RBL42 FLOOR SUPPORT ANGLE PER REO NO 601R-53-61-117 REV A.
